Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28, 1 issue

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On rational homology disk smoothings of valency $4$ surface singularities

Jonathan Wahl

Geometry & Topology 15 (2011) 1125–1156
Bibliography
1 M Bhupal, A Stipsicz, Weighted homogeneous singularities and rational homology disk smoothings, Amer. J. Math. (to appear) arXiv:0902.2277
2 R Fintushel, R J Stern, Rational blowdowns of smooth 4–manifolds, J. Differential Geom. 46 (1997) 181 MR1484044
3 D Gay, A Stipsicz, On symplectic caps, from: "Perspectives in Analysis, Geometry and Topology", Progress in Mathematics, Birkhäuser (to appear) arXiv:0908.3774
4 G M Greuel, H A Hamm, Invarianten quasihomogener vollständiger Durchschnitte, Invent. Math. 49 (1978) 67 MR511096
5 G M Greuel, E Looijenga, The dimension of smoothing components, Duke Math. J. 52 (1985) 263 MR791301
6 G M Greuel, J Steenbrink, On the topology of smoothable singularities, from: "Singularities, Part 1 (Arcata, Calif., 1981)", Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 535 MR713090
7 H A Hamm, Exotische Sphären als Umgebungsränder in speziellen komplexen Räumen, Math. Ann. 197 (1972) 44 MR0314073
8 T de Jong, D van Straten, Deformation theory of sandwiched singularities, Duke Math. J. 95 (1998) 451 MR1658768
9 J Kollár, Is there a topological Bogomolov–Miyaoka–Yau inequality?, Pure Appl. Math. Q. 4 (2008) 203 MR2400877
10 J Kollár, N I Shepherd-Barron, Threefolds and deformations of surface singularities, Invent. Math. 91 (1988) 299 MR922803
11 H B Laufer, Taut two-dimensional singularities, Math. Ann. 205 (1973) 131 MR0333238
12 Y Lee, J Park, A simply connected surface of general type with $p_g=0$ and $K^2=2$, Invent. Math. 170 (2007) 483 MR2357500
13 E Looijenga, Riemann–Roch and smoothings of singularities, Topology 25 (1986) 293 MR842426
14 E Looijenga, J Wahl, Quadratic functions and smoothing surface singularities, Topology 25 (1986) 261 MR842425
15 W D Neumann, An invariant of plumbed homology spheres, from: "Topology Symposium, Siegen 1979 (Proc. Sympos., Univ. Siegen, Siegen, 1979)", Lecture Notes in Math. 788, Springer (1980) 125 MR585657
16 W D Neumann, Abelian covers of quasihomogeneous surface singularities, from: "Singularities, Part 2 (Arcata, Calif., 1981)", Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 233 MR713252
17 P Orlik, P Wagreich, Isolated singularities of algebraic surfaces with C$^{\ast}$ action, Ann. of Math. $(2)$ 93 (1971) 205 MR0284435
18 H Pinkham, Normal surface singularities with $C^*$ action, Math. Ann. 227 (1977) 183 MR0432636
19 H Pinkham, Deformations of normal surface singularities with $C^*$ action, Math. Ann. 232 (1978) 65 MR0498543
20 J Stevens, Deformations of singularities, Lecture Notes in Mathematics 1811, Springer (2003) MR1976016
21 A Stipsicz, On the $\bar\mu$–invariant of rational surface singularities, Proc. Amer. Math. Soc. 136 (2008) 3815 MR2425720
22 A Stipsicz, Z Szabó, J Wahl, Rational blowdowns and smoothings of surface singularities, J. Topol. 1 (2008) 477 MR2399141
23 J Wahl, Equisingular deformations of normal surface singularities. I, Ann. of Math. $(2)$ 104 (1976) 325 MR0422270
24 J Wahl, Smoothings of normal surface singularities, Topology 20 (1981) 219 MR608599
25 J A Wolf, Spaces of constant curvature, McGraw-Hill Book Co. (1967) MR0217740